# SDR ASOA20140122013

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 31,684 hours, 31,027 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 01977
- Condition: Failed
- Location: Recirculation
- Part time: 21,552 hours, 16,968 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL ODOR AT TURNED TO FINAL.  LANDED WITHOUT INCIDENT, MAINTENANCE R & R THE NR 1 RECIRCULATION FAN, OPS TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
